# SDR USAA2015020200008

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 79,586 hours, 36,022 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT GATE ARRIVAL, 1R DOOR SHOWED ARMED IN COCKPIT.  FLIGHT ATTENDANT CONFIRMED DISARMED, AFTER MORE THAN 1 MIN, FINALLY SHOWED DISARMED.  LUBRICATED & CLEANED ARMING MECHANISM, OPERATED DOOR ARMING HANDLE SEVERAL TIMES, INDICATION NORMAL AT THIS TIME IAW AMM 52-11-00-210-001-A.
